# SDR SIMA201016503

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 12,745 hours, 11,267 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 3336 DURING TAXI THE CREW REPORTED A BRAKE DEGRADE MESSAGE ILLUMINATED FOLLOWED BY A FIRM BRAKE GRABBING ON THE RIGHT SIDE.  THE MESSAGE EXTINGUISHED 2 SECONDS LATER.  THE AIRCRAFT RETURNED TO THE BLOCK AND WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BRAKE CONTROL UNIT IAW AMM  32-41-00.  REMOVED AND REPLACED NR 1 WHEEL SPEED TRANSDUCER IAW EMB 145 AMM 32-41-03.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
